# SDR ASAA0956124

- Difficulty date: July 2, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 11,684 hours, 3,411 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ENROUTE, NOTICED THAT THE NR 2 ENGINE VIBRATION INDICATION VARIED FROM .4 TO 1.4 EVERY FIVE MINUTES.  NO NOTICABLE VIBRATION CHANGE WAS NOTICED OR FELT IN FLT DECK.  ENGINE PARAMETERS WERE (FOR BOTH ENGINES) N1 89.0 EGT 658, N2 92.6 AND OIL PRESSURE 50/ OIL TEMP IS 88 DEG. ACFT GROUNDED.  PERFORMED AVM SYS TEST IAW MM 77-31-00.  NO FAULTS LOGGED ENGINE VIBRATION WITHIN LIMITS IAW MM 71-00-00-800-806.  GROUND VERIFICATION TEST CHECKS NORMAL
